# SDR AALA20121206013

- Difficulty date: December 6, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 39,418 hours, 6,421 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-CDG.  CREW REPORTED ISFD ATTITUDE INDICATOR FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  REPLACED ISFD ATTITUDE INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
